# SDR SWAA2024123172143

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 222BF AT FWD GALLEY AREA.   DELAMINATED FLOOR PANEL 222CF AT FWD GALLEY AREA.  REPLACED FLOOR PANEL 222CF AT FWD GALLEY AREA THE INSTALLATION IS DOCUMENTED ON TASK TTG8Q00WL1RS.
